# SDR COMA0160150

- Difficulty date: January 21, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 11,958 hours, 11,346 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL WARNING DURING T/O.  RESET THE STALL COMPUTER.
